Table of Contents
International Journal of Combinatorics
Volume 2016, Article ID 4546509, 14 pages
http://dx.doi.org/10.1155/2016/4546509
Research Article

A Generalized Inverse Binomial Summation Theorem and Some Hypergeometric Transformation Formulas

Department of Mathematics, University of Central Florida, Orlando, FL, USA

Received 17 July 2016; Accepted 24 August 2016

Academic Editor: Toufik Mansour

Copyright © 2016 S. M. Ripon. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A generalized binomial theorem is developed in terms of Bell polynomials and by applying this identity some sums involving inverse binomial coefficient are calculated. A technique is derived for calculating a class of hypergeometric transformation formulas and also some curious series identities.